Pseudo Projective Modules Which are not Quasi Projective and Quivers


D'Este G., KESKİN TÜTÜNCÜ D.

TAIWANESE JOURNAL OF MATHEMATICS, vol.22, no.5, pp.1083-1090, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.11650/tjm/180401
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1083-1090

Abstract

In this paper we construct pseudo projective modules which are not quasi projective over non-commutative perfect rings. To do it we construct finite dimensional quiver algebras over the field Z(2). The modules which are constructed will have finite length three and only three nonzero proper submodules.